Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 245092, 7 pages
http://dx.doi.org/10.1155/2013/245092
Research Article

Investigation of the Equivalent Representation Form of Strongly Damped Nonlinear Oscillators by a Nonlinear Transformation Approach

Departamento de Ingeniería Mecánica, Tecnológico de Monterrey, Monterrey Campus, Eugenio Garza Sada 2501 Sur, 64849 Monterrey, NL, Mexico

Received 11 February 2013; Accepted 8 July 2013

Academic Editor: Roberto Barrio

Copyright © 2013 Alex Elías-Zúñiga and Oscar Martínez-Romero. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alex Elías-Zúñiga and Oscar Martínez-Romero, “Investigation of the Equivalent Representation Form of Strongly Damped Nonlinear Oscillators by a Nonlinear Transformation Approach,” Journal of Applied Mathematics, vol. 2013, Article ID 245092, 7 pages, 2013. https://doi.org/10.1155/2013/245092.